# SDR UALA2010042001309

- Difficulty date: April 19, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 47,309 hours, 17,055 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: D523713400005160
- Condition: Bent
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT ILLUM, RTFL. DOOR CREW COMMENTS: IN FLT RETURN TO FSD. FOUND DOOR HANDLE WILL NOT REMAIN COMPLETELY LOCKED IN THE STOWED POSITION, CAUSING ECAM WARNING. FOUND HANDLE, 110-3675, BENT AND NOT ALLOWING PROX SWITCH TO MAKE.  REPLACED HANDLE.  STOWED PROPERLY AND INDICATIONS ARE CORRECT.
